MathSciNet Relay Station
MathSciNet bibliographic data
MR1273475 (95j:20010) 20C33 (20C20)
An, Jian Bei; Conder, Marston On the numbers of $2$-weights, unipotent conjugacy classes, and irreducible Brauer $2$-characters of finite classical groups. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2297–2304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement